Ive noticed since i started taking this that my sex drive is gone..any recommendations on how to get it back ? I dont want to stop taking it because it helps my anxiety but i want my sex drive back im young!!
I took buspar for a year and I also lost my sex drive, it did nothing for my panic attacks so I stopped taking it. I think that a lot of anti depressants have that affect on many people. Talk to your dr and let them know what's happening maybe you can try something else. Hope this helps. AJ
- BuSpar Information for Consumers
- BuSpar Information for Healthcare Professionals (includes dosage details)
- Side Effects of BuSpar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Mar 2013 • 6 answers
Updated 5 May 2013 • 1 answer
Updated 14 Jun 2016 • 3 answers
Updated 15 Feb 2017 • 1 answer
Updated 19 Oct 2017 • 1 answer